INVOLUTIONS ON A SURFACE OF GENERAL TYPE WITH p(g) = q=0, K-2=7

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 274
  • Download : 270
In this paper we study involutions on minimal surfaces of general type with p(g) = q = 0 and K-2 = 7. We focus on the classification of the birational models of the quotient surfaces and their branch divisors induced by an involution.
Publisher
OSAKA JOURNAL OF MATHEMATICS
Issue Date
2014-01
Language
English
Article Type
Article
Keywords

BICANONICAL MAP; ENRIQUES SURFACES; NODES; K-2-GREATER-THAN-OR-EQUAL-TO-7

Citation

OSAKA JOURNAL OF MATHEMATICS, v.51, no.1, pp.121 - 139

ISSN
0030-6126
URI
http://hdl.handle.net/10203/194199
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
88616.pdf(298.65 kB)Download
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0